Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > Patents in new technologies

Publicações

Patents in new technologies

Título
Patents in new technologies
Tipo
Artigo em Revista Científica Internacional
Ano
2009
Autores
Ferreira, Miguel
(Autor)
FCNAUP
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
B. M. P. M. Oliveira
(Autor)
FCNAUP
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Pinto, Alberto Adrego
(Autor)
FCNAUP
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Revista
Vol. 15 11
Páginas: 1135-1149
ISSN: 1023-6198
Editora: Taylor & Francis
Indexação
Classificação Científica
FOS: Ciências exactas e naturais > Matemática
Outras Informações
ID Authenticus: P-003-QZ5
Abstract (EN): We present a new R&D investment function in a Cournot competition model inspired in the logistic equation. We do a full characterization of the associated game and study the short- and long-term economical effects derived from using this new R&D investment function. In particular, we find the existence of regions with multiple Nash investment equilibria. For low production costs, that can correspond to the production of old technologies, the long-term economical effects are not very sensitive to small changes in the efficiency of the R&D programmes neither to small changes in the market structure. However, for high production costs, that can correspond to the production of new technologies, the long-term economical effects are very sensitive to small changes in the efficiency of the R&D programmes and also to small changes in the market structure
Idioma: Português
Tipo (Avaliação Docente): Científica
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Da mesma revista

Universality in the stock exchange market (2011)
Artigo em Revista Científica Internacional
R. Gonçalves; H. Ferreira; A. A. Pinto
Universality in nonlinear prediction of complex systems (2009)
Artigo em Revista Científica Internacional
Goncalves, R; Ferreira, H; Pinto, A; Stollenwerk, N
Uniformly hyperbolic diffeomorphisms in every surfaces (2011)
Artigo em Revista Científica Internacional
A. A. Pinto; D. A. Rand
Two new power indices based on winning coalitions (2011)
Artigo em Revista Científica Internacional
Alonso Meijide, JM; Ferreira, F; Alvarez Mozos, M; Pinto, AA
Train tracks with C1+ self-renormalizable structures (2010)
Artigo em Revista Científica Internacional
Alberto A. Pinto; Rand, DA

Ver todas (23)

Recomendar Página Voltar ao Topo
Copyright 1996-2025 © Faculdade de Direito da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z
Página gerada em: 2025-08-29 às 04:38:35 | Política de Privacidade | Política de Proteção de Dados Pessoais | Denúncias